# SDR DL76L962064

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T3450
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS WERE REPORTED IN THE NR 2 ENGINE PYLON OUTBOARD STRUT SKIN AT THE FWD TORQUE BOX ACCESS HOLE.  A .5 INCH CRACK WAS FOUND IN THE UPPER FORWARD CORNER AT APPROX NS 158.  THE SECOND CRACK IS ALSO .5 INCH LONG AND IS IN THE UPPER AFT CORNER AT NS 192.  REPAIRED PER DAL ER/A 360197.
